# SDR DL757050014

- Difficulty date: January 4, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 40,811 hours, 19,287 cycles
- Engine: Pwa PW2037
- Engine time: 57,868 hours, 30,249 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 784750A4
- Part serial: UDAS1076
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 42,209 hours, 12,172 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENGINE STARTER CAME TO THE SHOP WITH SEPARATED INLET HOUSING AND A PIECE MISSING FROM TURBINE ROTOR.  REMOVED FROM NR 1 ENGINE DUE TO FAILURE.
